Alert archive / Florida / Special Weather Statements in 2021
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 20, 2021, 4:17 PM EDT for Miami-Dade County, Florida. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2021, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 20, 2021, 5:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Miami, FL
County Miami-Dade County, FL
The radar
The Miami radar (KAMX), 41 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 893 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
415
WWUS82 KMFL 202017
SPSMFL
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Sun Jun 20 2021
FLZ070-071-073-075-202115-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
417 PM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 515 PM EDT...
* At 417 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northeast of Dade-Collier Training Airport to 7 miles northeast of
Shark Valley Obs Tower. Movement was east at 5 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Dade-Collier Training Airport, Fortymile Bend, Shark Valley Obs
Tower, Intersection Krome And Kendall Drive, The Hammocks, Big
Cypress National Preserve and Kendall West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2614 8072 2584 8056 2570 8043 2555 8071
2591 8105
TIME...MOT...LOC 2017Z 274DEG 6KT 2593 8081 2573 8069
$$
HVNWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 2:50 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jun 20, 2:50 PM EDT, 1 hour 27 minutes before
Area Forecast Discussion National Weather Service Miami FL 250 PM EDT Sun Jun 20 2021 .MESOSCALE UPDATE... (Issued 201 PM EDT Sun Jun 20 2021) Current GOES-16 visible satellite imagery depicts increasingly agitated cumulus fields developing along a composite Gulf breeze- differential heating boundary across inland South Florida and early convective initiation along the east coast sea breeze over the east coast metros. Surface observations show temperatures in the lower 90s with dewpoints in the upper 70s, which combined with seasonably steep mid-level lapse rates (near 7.5 C/km) is resulting in a strongly unstable environment (i.e., MLCAPE of 3500 J/kg or greater) across all of South Florida. While deep-layer flow/shear remains weak, this type of thermodynamic environment can support locally severe convection and marginally damaging wind gusts where updrafts become sufficiently tall. Present indications are that this activity may become most likely over the northern half of South Florida in the 3PM to 7PM time frame as convection matures with increasing residence time in the aforementioned favorable environment. The strong to extreme buoyancy will also allow for enhanced stretching of surface-based vorticity, therefore, cannot rule out a brief landspout if any strong updrafts develop along surface boundaries this afternoon. The best chance of this activity appears to be across the Lake Okeechobee and Palm Beach County region, where a lake or east coast sea breeze could provide enough surface-based vorticity. There is plenty of uncertainty regarding how robust convection will become today (owing to weak larger-scale forcing for ascent), though the conditionally favorable thermodynamic environment mentioned above warrants close monitoring today. Please keep up with the latest from NWS Miami. .SHORT TERM (Rest of Today and Sunday)... Southerly winds across the region with more moisture being advected across the area and increased shower and thunderstorm chances this afternoon. Both seabreezes developing this afternoon with highest coverage of convection over northern portions of the region. Main impacts will be lightning, locally heavy rainfall and a brief gusty downburst will be possible. Tropical Depression Claudette continues to move across the southeast CONUS towards the Carolinas. In its wake a tail of moisture through North/Central FL and the Gulf of Mexico. A ridge axis will remain across South Florida with increased moisture across the region due to a southerly to southeasterly wind flow. This will allow for diurnally driven showers and thunderstorms once again Monday afternoon. Greatest coverage will be over the interior lake region along sea breeze collision. High temperatures will be in the low to mid 90s, with heat indices soaring into triple digits today. Overnight lows will be above normal for the east coast in the upper 70s near 80. .LONG TERM... Monday Night through Tuesday Night: A mid-level ridge will center northeast of the Bahamas as upstream troughing progresses through the Eastern Seaboard. South Florida will remain within the western periphery of a surface ridge branching into the area from the central Atlantic. This pattern will result in southwest flow aloft and southeast winds through the low levels. Sea breezes should be the primary initiator for convection during most of this period with the steering flow suggesting the best afternoon thunderstorm chances should be across the Lake Okeechobee and Palm Beach County areas. Some enhancement in coverage is possible by Tuesday evening around the Lake as low amplitude perturbations associated with the upper trough approach from the north. Gusty winds are possible with any taller cores during this time. Seasonal temperatures should prevail. Wednesday and Thursday: The upper trough will gradually depart from the Eastern Seaboard as mid-level ridging centers to our northeast. Surface high pressure should build into the western Gulf of Mexico with increasing east to southeast winds through the low levels. The sea breeze circulation patterns should remain the primary convection drivers with interior areas and the Lake region most favored for afternoon thunderstorm development. Temperatures will remain near seasonal averages. Friday through Sunday: A low amplitude trough should progress through the Great Lakes region as a mid level ridge may evolve over the upper Gulf Coast / lower Mississippi Valley. Depending upon the pattern evolution this may set up northeast flow pattern aloft with low-level easterlies persisting. Owing to pattern uncertainty will defer to the National Blend of Models for PoPs until details become clearer. && .AVIATION(18Z TAFS)... Mostly VFR conditions will prevail throughout the period with VCTS for the east coast terminals. Sub-VFR cigs and vis will be possible with any storms that move directly over the terminals but those restrictions will be handled with amendments. Both sea breezes this afternoon with winds SSE except for KAPF, which is SW. Light winds overnight tonight. Southeasterly winds once again tomorrow with more afternoon storms possible towards the end or just beyond this period but look to favor interior and west coast tomorrow. && .MARINE... Southerly winds across the region through at least the early part of the week. Generally benign boating conditions into next week with only concern being the chance for showers and thunderstorms. Convection will generate locally brief periods of gusty winds and rough seas. && .PRELIMINARY POINT TEMPS/POPS... Miami 80 90 80 90 / 20 30 20 40 West Kendall 78 91 79 92 / 20 30 20 40 Opa-Locka 79 90 79 91 / 20 30 20 40 Homestead 78 89 79 90 / 10 20 20 40 Fort Lauderdale 80 90 80 90 / 20 30 20 40 N Ft Lauderdale 79 89 79 89 / 20 40 20 40 Pembroke Pines 78 90 78 90 / 20 30 20 40 West Palm Beach 77 89 77 90 / 30 40 20 40 Boca Raton 78 89 78 90 / 20 40 20 40 Naples 78 90 77 90 / 20 40 20 40 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && Tonight/Monday and Aviation/Marine...Kelly Monday Night through Sunday...SPM Visit us at weather.gov/miami Follow us on Facebook and Twitter at: www.facebook.com/nwsmiami www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 20, 2:27 PM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 227 PM EDT Sun Jun 20 2021 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 210630- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 227 PM EDT Sun Jun 20 2021 ...ISOLATED STRONG TO PERHAPS SEVERE STORMS POSSIBLE TODAY... ...HEAT INDEX IN TRIPLE DIGITS ACROSS SOUTH FLORIDA... This hazardous weather outlook is for South Florida. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms: Scattered thunderstorms are possible today, some of which could become strong to locally severe, especially across Broward County, Palm Beach County, and the Lake Okeechobee area. Tornadoes: Cannot rule out a brief landspout tornado with the stronger storms that develop this afternoon. Waterspouts: Waterspouts are possible across the Lake Okeechobee and Atlantic waters with showers and storms. Wind: An isolated strong to locally damaging wind gust will be possible with thunderstorms this afternoon. Hail: Small hail will be possible with thunderstorms today. Flooding: Localized flooding from heavy rainfall will be possible with showers and thunderstorms. Temperatures: Heat index readings are in the triple digits across South Florida, with values nearing 105 over portions of the interior. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY Shower and thunderstorm chances will increase through the middle of the week, and locally gusty winds along with isolated flooding will be possible. Elevated risk of rip currents is possible along the east coast beaches later this week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Weinman
In the hours before
Special weather statement, Jun 20, 3:27 PM EDT, 50 minutes before
Special Weather Statement National Weather Service Miami FL 327 PM EDT Sun Jun 20 2021 FLZ070>074-202015- Inland Broward County FL-Inland Collier County FL- Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami- Dade County FL- 327 PM EDT Sun Jun 20 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES UNTIL 415 PM EDT... * At 327 PM EDT, National Weather Service meteorologists were tracking strong thunderstorms along a line extending from 9 miles northeast of Dade-Collier Training Airport to 10 miles west of Miccosukee Resort. Movement was east at 10 mph. * Small hail and winds in excess of 45 mph possible with these storms. * Locations impacted include... Hialeah, Pembroke Pines, Miramar, Doral, Miami Lakes, Hialeah Gardens, Medley, Miccosukee Resort, Pennsuco, Mile Marker 30 On Alligator Alley, Intersection Alligator Alley And Miami Canal, Intersection Krome And U.S. 27 and West Broward Rec. Area On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2623 8060 2586 8031 2569 8064 2606 8094 TIME...MOT...LOC 1927Z 249DEG 9KT 2599 8084 2582 8064 HVN
Special weather statement, Jun 20, 3:28 PM EDT, 49 minutes before
Special Weather Statement National Weather Service Miami FL 328 PM EDT Sun Jun 20 2021 FLZ067-068-071-072-168-172-202015- Inland Broward County FL-Coastal Broward County FL- Coastal Palm Beach County FL-Metro Broward County FL- Inland Palm Beach County FL-Metro Palm Beach County FL- 328 PM EDT Sun Jun 20 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN PALM BEACH COUNTIES UNTIL 415 PM EDT... * At 328 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm over Godfrey Road, or near Coral Springs. This storm was nearly stationary. * Small hail, funnel clouds, and wind gusts up to 50 mph possible with this storm. * Locations impacted include... Fort Lauderdale, Coral Springs, West Palm Beach, Pompano Beach, Boca Raton, Deerfield Beach, Boynton Beach, Delray Beach, Tamarac, Wellington, Margate, Lake Worth, Lighthouse Point, Palm Beach, Lauderdale-By-The-Sea, Highland Beach, Ocean Ridge, Coconut Creek, Oakland Park and North Lauderdale. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2619 8006 2620 8042 2667 8042 2667 8002 TIME...MOT...LOC 1928Z 209DEG 3KT 2630 8022 Weinman
Special weather statement, Jun 20, 3:45 PM EDT, 32 minutes before
Special Weather Statement National Weather Service Miami FL 345 PM EDT Sun Jun 20 2021 FLZ071>073-202030- Inland Broward County FL-Metro Broward County FL-Inland Miami- Dade County FL- 345 PM EDT Sun Jun 20 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BROWARD COUNTY UNTIL 430 PM EDT... * At 345 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm near Intersection Krome And U.S. 27, or 8 miles west of Pembroke Pines. This storm was nearly stationary. * Small hail, funnel clouds, and wind gusts of 50 to 55 mph possible with this storm. * Locations impacted include... Pembroke Pines, Miramar, Davie, Weston, Cooper City, Intersection Krome And U.S. 27, Intersection I-75 And U.S. 27 and Intersection I-75 And Griffin Road. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2590 8049 2602 8061 2617 8043 2603 8028 TIME...MOT...LOC 1945Z 225DEG 2KT 2600 8048 Weinman
Special weather statement, Jun 20, 3:56 PM EDT, 21 minutes before
Special Weather Statement National Weather Service Miami FL 356 PM EDT Sun Jun 20 2021 FLZ067-071-202015- Inland Broward County FL-Inland Palm Beach County FL- 356 PM EDT Sun Jun 20 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 415 PM EDT... * At 356 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 13 miles north of Intersection I-75 And U.S. 27, or 13 miles west of Coral Springs. This storm was nearly stationary. * Small hail, funnel clouds, and wind gusts up to 50 mph possible with this storm. * Locations impacted include... Intersection Alligator Alley And Miami Canal and Loxahatchee NWR. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && LAT...LON 2610 8065 2627 8083 2653 8042 2635 8027 TIME...MOT...LOC 1956Z 229DEG 4KT 2634 8046 Weinman
Special weather statement, Jun 20, 4:14 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Miami FL
414 PM EDT Sun Jun 20 2021
FLZ067-068-071-072-172-202115-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Palm Beach County FL-
Metro Palm Beach County FL-
414 PM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BROWARD AND SOUTHEASTERN
PALM BEACH COUNTIES UNTIL 515 PM EDT...
* At 414 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from Godfrey
Road to 10 miles west of Coral Springs. Movement was southeast at
10 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Fort Lauderdale, Coral Springs, Pompano Beach, Sunrise, Boca Raton,
Deerfield Beach, Tamarac, Margate, Lauderhill, Coconut Creek,
Oakland Park, North Lauderdale, Lauderdale Lakes, Parkland, Wilton
Manors, Lazy Lake, Mission Bay, Broadview-Pompano Park, Boca Pointe
and Boca Del Mar.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2615 8010 2617 8034 2631 8044 2630 8047
2636 8047 2660 8016
TIME...MOT...LOC 2014Z 303DEG 7KT 2628 8021 2632 8042
HVNSpecial weather statement, Jun 20, 4:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
417 PM EDT Sun Jun 20 2021
FLZ070-071-073-075-202115-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
417 PM EDT Sun Jun 20 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 515 PM EDT...
* At 417 PM EDT, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from 7 miles
northeast of Dade-Collier Training Airport to 7 miles northeast of
Shark Valley Obs Tower. Movement was east at 5 mph.
* Small hail, funnel clouds, and winds in excess of 45 mph possible
with these storms.
* Locations impacted include...
Dade-Collier Training Airport, Fortymile Bend, Shark Valley Obs
Tower, Intersection Krome And Kendall Drive, The Hammocks, Big
Cypress National Preserve and Kendall West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2614 8072 2584 8056 2570 8043 2555 8071
2591 8105
TIME...MOT...LOC 2017Z 274DEG 6KT 2593 8081 2573 8069
HVNThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 2:46 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jun 20, 3:16 PM EDT | Special Weather Statement | MFL | Palm Beach | 44 min |
| Jun 20, 3:27 PM EDT | Special Weather Statement | MFL | Broward | 48 min |
| Jun 20, 3:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jun 20, 3:45 PM EDT | Special Weather Statement | MFL | Broward | 45 min |
| Jun 20, 3:56 PM EDT | Special Weather Statement | MFL | Broward | 19 min |
| Jun 20, 4:11 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 49 min |
| Jun 20, 4:14 PM EDT | Special Weather Statement | MFL | Broward | 61 min |
| Jun 20, 4:20 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 25 min |
| Jun 20, 4:26 PM EDT | Special Weather Statement | MFL | Palm Beach | 49 min |
| Jun 20, 4:41 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 49 min |
| Jun 20, 4:47 PM EDT | Special Weather Statement | MFL | Miami-Dade | 43 min |
| Jun 20, 4:56 PM EDT | Special Marine Warning | MFL | 66 min | |
| Jun 20, 5:00 PM EDT | Special Weather Statement | MFL | Broward | 30 min |
| Jun 20, 5:07 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Jun 20, 5:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 20, 5:15 PM EDT | Special Weather Statement | MFL | Miami-Dade | 45 min |
| Jun 20, 5:26 PM EDT | Special Weather Statement | MFL | Broward | 49 min |
| Jun 20, 5:28 PM EDT | Special Marine Warning | MFL | 47 min | |
| Jun 20, 5:28 PM EDT | Special Weather Statement | MFL | Palm Beach | 47 min |
| Jun 20, 5:48 PM EDT | Special Marine Warning | MFL | 57 min | |
| Jun 20, 5:50 PM EDT | Special Weather Statement | MFL | Palm Beach | 55 min |
| Jun 20, 5:59 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 20, 6:02 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Jun 20, 6:40 PM EDT | Special Weather Statement | MFL | Hendry | 50 min |
Nearby
Special Weather Statements in Florida, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.